Infinitely Generated Subgroups of Finitely Presented Groups.I.
Mathematische Zeitschrift, Tome 153 (1977), pp. 117-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__153_172485,
author = {Gilbert Baumslag and Frank B. Cannonito},
title = {Infinitely {Generated} {Subgroups} of {Finitely} {Presented} {Groups.I.}},
journal = {Mathematische Zeitschrift},
pages = {117--134},
year = {1977},
volume = {153},
zbl = {0332.20009},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__153_172485/}
}
Gilbert Baumslag; Frank B. Cannonito. Infinitely Generated Subgroups of Finitely Presented Groups.I.. Mathematische Zeitschrift, Tome 153 (1977), pp. 117-134. http://geodesic.mathdoc.fr/item/MZ_1977__153_172485/